# SDR 2001FA0000498

- Difficulty date: October 25, 2001
- Submitted: November 9, 2001
- Operation: General aviation
- Aircraft: N9419X
- Make and model: Cessna 210A
- Aircraft serial: 21057719
- Engine: Cont IO470*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 3,395 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN SHOP FOR PROP/ENGINE BALANCING, CRACK APPROX 4.5 INCHES LONG WAS FOUND ON REAR PANEL OF LOWER FORWARD FUSELAGE STRUCTURE.  PANEL PN 12530181. PANEL WAS REPAIRED BY ADDITION OF DOUBLER AS SHOWN ON 377.  CRACK WAS LOCATED ON SHEET METAL ABOVE WHEEL WELL.
